Geodesic Loops
Journal of Lie theory, Tome 10 (2000) no. 2, pp. 455-461
Cet article a éte moissonné depuis la source Heldermann Verlag
@article{JLT_2000_10_2_a14,
author = {A. Figula},
title = {Geodesic {Loops}},
journal = {Journal of Lie theory},
pages = {455--461},
year = {2000},
volume = {10},
number = {2},
url = {http://geodesic.mathdoc.fr/item/JLT_2000_10_2_a14/}
}
A. Figula. Geodesic Loops. Journal of Lie theory, Tome 10 (2000) no. 2, pp. 455-461. http://geodesic.mathdoc.fr/item/JLT_2000_10_2_a14/